Jump to content
vilus

vilus: On Zyprexa 3 months

Recommended Posts

vilus

Well I'm off Zyprexa. I was on for two or 3 months. Tapers a little less every week down to 2.5mg. Anyway I'm still sleeping every night 5-6 hours. It's a lot harder to fall asleep or take a nap. Sometimes I don't fall asleep to 4 am but I still usually sleep. Psychologists suck. I hope I get a sleepy sleepy day soon.

Edited by scallywag
tags added

Share this post


Link to post
Petunia

Welcome vilus,

I moved your introductory post to a Journal thread of its own. This way more people will notice it, and you can maintain your own journal. You can use this thread to track progress, write about symptoms, ask questions and communicate with the community, add to it whenever you want. Please bookmark it or follow it so you can find it again.

 

Please would you tell us a little more. It would be great if you would put your drug and withdrawal history in your signature. Doing this helps people understand your context, it appears below each of your posts. Here are instructions for how to do it:

 

http://survivinganti...your-signature/

 

Are you still taking any Zyprexa now or did you jump from 2.5mg? How did you taper down? Are you currently on any other medications?

 

You may find some useful tips for help with sleep here: Important topics about symptoms, including sleep problems

 

Are you having any other symptoms besides the sleep issue?

 

When we have a few more details, we will be in a better position to offer support and suggestions. I'm glad you joined.

 

Petunia.

Share this post


Link to post
mammaP

Hi Vilus, welcome from me too, you've come to the right place to share your story and get support, we are the best group on the net for withdrawal and tapering anti depressants :) 

Share this post


Link to post
vilus

I think I'm going to recover. I believe in god. There is a higher power. I'm going to turn my life around.

Share this post


Link to post
Petunia

That's a good attitude to have, having confidence in our ability to heal helps the process tremendously.

 

Are you still taking 2.5mg of Zyprexa?

Share this post


Link to post
vilus

I keep tapering and tapering.

I'm on 1.2mg zyprexa.

Its making me stressed out and cause problems and I just want to get drunk.

Then there is the anorexia to loose weight.

This sucks.

I think I should be more stabilized at this point. I try to taper less every 14 days. Often I skip doses early.

 

There is a placebo effect to it. I feel relaxed just because I take one.

Share this post


Link to post
SquirrellyGirl

Hi Vilus, 

 

I moved your post from Tapering to your Intro thread because it is part of your story and we want to keep your narrative together. 

 

You never filled out your signature block, so I'd like for you to do that:  Please put your Withdrawal History in Signature. Please include approximate dates of your taper cuts and dosages.

 

On May 6 you said you were off Zyprexa, but now you are on 1.2 mg.  You did not fill us in on what your story was, so we were unable to advise you.  Could you please let us know what you have done between when you joined and now?  It would appear you reinstated 1.2 mg.  

 

1) How long have you been back on that dose?  

2) Did you feel any better after you reinstated?  

3) What is your symptom pattern?

4) How is your sleep now?

5) Are you on any other meds?  Please include them in your signature block.

 

It is difficult for us to help you without knowing this information.  I believe you have posted elsewhere in the forum but it is important to ask questions about your particular situation in your own thread so that we can have context when responding to you.  Also, putting your history with dates of going off, back on, the amounts you tapered, etc. is very important.  These links should be helpful if you haven't seen them before.

 

Introduction to AD Withdrawal Syndrome

About reinstating and stabilizing to reduce withdrawal symptoms
Why taper by 10% of my dosage?

 

In your last post you said you had been tapering and tapering and that it makes you feel stressed out and want to get drunk.  Can you elaborate on this?  Have you tapered since you reinstated?  What are your exact symptoms?

 

Once you answer my questions we should be able to help you better.

 

I'm sorry you are having a hard time :-(

SG

Share this post


Link to post
vilus

Haha does anyone actually take these sedatives in the morning?

Edited by scallywag
moved post from Finding Meaning

Share this post


Link to post
scallywag

Vilus, I've moved your question about sedatives from the Finding Meaning forum to your introduction thread. What are the symptoms that make you ask about sedatives? When did they start?

Share this post


Link to post
vilus

I think I'm going to try to quit olanzapine cold turkey at 5mg. I don't care if I die.

 

im not taking it anymore.

 

ive been trying to taper at 2.5mg to 5mg. I'm not making any progress.

Share this post


Link to post
ChessieCat

 A request: Would you summarize your history in a signature - ALL drugs, doses, dates, and discontinuations & reinstatements, in the last 12-24 months particularly?

  • Please leave out symptoms and diagnoses.
  • A list is easier to understand than one or multiple paragraphs. 
  • Any drugs prior to 24 months ago can just be listed with start and stop years.
  • Please use actual dates or approximate dates (mid-June, Late October) rather than relative time frames (last week, 3 months ago)
  • Spell out months, e.g. "October" or "Oct."; 9/1/2016 can be interpreted as Jan. 9, 2016 or Sept. 1, 2016.
  • Link to Account Settings – Create or Edit a signature.

Share this post


Link to post
mammaP

Hi Vilus, you are cutting your dose in half and that is throwing you into withdrawal. You need to taper it by smaller amounts. It is possible to make a liquid yourself for easier tapering.  See the topic for tapering olanzapine. Quitting C/T can be terrible and result in psychosis which would lead to a hospital and ,more drugs. You can get off it safely but need to taper smaller amounts, please read the topic carefully, you CAN do this and sifde effects are dose related so should ease as the dose lowers. 

 

 

Share this post


Link to post
vilus

Well I'm making the jump down to 2.5mg olanzapine. Then I'm going to try to quit cold turkey at that point. Once I've stabilized on 2.5 for 2-4 weeks.

 

it won't be fun. But I think I can do it. As long as I don't drink one drop of alcohol. For probably 60-90 days.

 

its going to be miserable 6 hours of sleep. I will feel so dreadful I will want a drink. But one drink is all it takes to mess your taper up.

 

i will feel so miserable on 6 hours of sleep. I'm not sure I'll make it.

Share this post


Link to post
vilus

I'm going to be awake a lot. And I'm going to feel like crap. For 90 days.

Share this post


Link to post
vilus

There is no way I can do this without chemical dependency treatment. 90 days is a long time to recover.

 

maybe it will only take 2 months.

Share this post


Link to post
powerback
16 hours ago, vilus said:

Well I'm making the jump down to 2.5mg olanzapine. Then I'm going to try to quit cold turkey at that point. Once I've stabilized on 2.5 for 2-4 weeks.

 

it won't be fun. But I think I can do it. As long as I don't drink one drop of alcohol. For probably 60-90 days.

 

its going to be miserable 6 hours of sleep. I will feel so dreadful I will want a drink. But one drink is all it takes to mess your taper up.

 

i will feel so miserable on 6 hours of sleep. I'm not sure I'll make it.

Hi vilus good luck with your taper ,I just want to say about alcohol ,I'm sober 2.7 months and I'm so grateful I gave it up before the withdrawl hit ,I'm in protracted withdrawl ,life on hold till its over ,I wouldn't of had the strength to get through withdrawl at all I reckon  .replace the alcohol with walking or some exercise ,alcohol and these drugs are a big mistake ive been there and I'm blessed I came out the other end even though withdrawl is horrible .

Take care

PB

Share this post


Link to post
Martina23

It is good. Is the music also yours or only the text? I like it.

Share this post


Link to post
vilus

It's me on guitar and vocals. 

Share this post


Link to post
vilus

Take your medicine!!!

 

 

Share this post


Link to post
powerback
2 hours ago, powerback said:

Hi vilus good luck with your taper ,I just want to say about alcohol ,I'm sober 2.7 months and I'm so grateful I gave it up before the withdrawl hit ,I'm in protracted withdrawl ,life on hold till its over ,I wouldn't of had the strength to get through withdrawl at all I reckon  .replace the alcohol with walking or some exercise ,alcohol and these drugs are a big mistake ive been there and I'm blessed I came out the other end even though withdrawl is horrible .

Take care

PB

Correction 2.7 years:)

Share this post


Link to post
vilus

It's been 10 days on 5mg now. 4 more days then I'm doing 2.5 for 2 weeks at least. 

Share this post


Link to post
rupa

Vilus how are you?

How is olanzapine taper going on?

Did you jump off?

Share this post


Link to post
Madeleine

Vilus: it would be better to cut the 2.5 into quarters. Then taper down .625 every few weeks rather than jumping off at 2.5 

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×

Important Information

By using this site, you agree to our Terms of Use.